Representations of modules and Cauchy completeness
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 3, p. 263-269
@article{CTGDC_1994__35_3_263_0,
     author = {Shu Hao Sun and Walters, R. F. C.},
     title = {Representations of modules and Cauchy completeness},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {3},
     year = {1994},
     pages = {263-269},
     zbl = {0808.18009},
     mrnumber = {1295121},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_3_263_0}
}
Shu Hao Sun; Walters, R. F. C. Representations of modules and Cauchy completeness. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 3, pp. 263-269. http://www.numdam.org/item/CTGDC_1994__35_3_263_0/

[1] F. Borceux, G. Van Den Bossche, A generic sheaf representation for rings, Springer Lecture Notes in Mathematics 1488 (1991), 30-42. | MR 1173003 | Zbl 0743.18002

[2] F.W. Lawvere, Metric spaces, generalized logic, and closed categories, Rendiconti del Sem. Mat. e Fis. di Milano, 43 (1973), 135-66. | MR 352214 | Zbl 0335.18006

[3] R.F.C. Walters, Sheaves and cauchy-complete categories, Cahiers de topologie et geom. diff. 22 (1981), 282-286. | Numdam | MR 649076 | Zbl 0495.18009

[4] R.F.C. Walters, Sheaves on sites as cauchy complete categories, J. Pure and Applied Algebra 24 (1982), 95-102. | MR 647583 | Zbl 0497.18016